Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 504378, 18 pages
http://dx.doi.org/10.1155/2012/504378
Research Article

Robust Stability of Markovian Jumping Genetic Regulatory Networks with Mode-Dependent Delays

1Department of Mathematics, Anhui Polytechnic University, Anhui, Wuhu 241000, China
2School of Information Science and Technology, Donghua University, Shanghai 201620, China

Received 28 August 2012; Revised 13 October 2012; Accepted 16 October 2012

Academic Editor: Gerhard-Wilhelm Weber

Copyright © 2012 Guang He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guang He, Jian-An Fang, and Xiaotai Wu, “Robust Stability of Markovian Jumping Genetic Regulatory Networks with Mode-Dependent Delays,” Mathematical Problems in Engineering, vol. 2012, Article ID 504378, 18 pages, 2012. https://doi.org/10.1155/2012/504378.